MathSciNet Relay Station
MathSciNet bibliographic data
MR2925630 47J25 (47H09)
Kangtunyakarn, Atid Convergence theorem of common fixed points for a family of nonspreading mappings in Hilbert space. Optim. Lett. 6 (2012), no. 5, 957–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement